# SDR SCNA20130208049

- Difficulty date: January 25, 2013
- Submitted: February 9, 2013
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 39,151 hours, 14,647 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT A/C BAY PRIMARY (AFT) HEAT EXCHANGER INTERNAL DIFFUSER DUCT DOOR STOP CRACKED.  REMOVED & REPLACED DIFFUSER DUCT.
